Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 267386, 9 pages
http://dx.doi.org/10.1155/2013/267386
Research Article

Existence Results for a Coupled System of Nonlinear Fractional Boundary Value Problems at Resonance

1College of Information Science and Technology, Donghua University, Shanghai 201620, China
2College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China
3Department of Applied Mathematics, Donghua University, Shanghai 201620, China

Received 30 April 2013; Accepted 15 July 2013

Academic Editor: Yong-Kui Chang

Copyright © 2013 Ruijuan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruijuan Liu, Chunhai Kou, and Xiujuan Xie, “Existence Results for a Coupled System of Nonlinear Fractional Boundary Value Problems at Resonance,” Mathematical Problems in Engineering, vol. 2013, Article ID 267386, 9 pages, 2013. https://doi.org/10.1155/2013/267386.